# SDR HEEA080098

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 214001970111
- Part serial: SS88
- Condition: Malfunctioned
- Location: Fbw Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPS OFF LINE.  WILL NOT STAY ERECT.
